# SDR SIMA20130507005

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 28,287 hours, 25,210 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4569,  ON APPROACH AT 310KTS AND FL260 HAD SEVERE FLUTTER OR VIBRATION THROUGH OUT AIRCRAFT.  SLOWED TO 270 THEN 250.  NO OTHER PROBLEMS.  DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED VIBRATION DETAILED VISUAL INSPECTION AND SERVERE TURBULENCE OR BUFFETING CONDITION INSPECTION. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
